# SDR IPXA10660867

- Difficulty date: June 22, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 38,972 hours, 12,868 cycles
- Engine: Ge CF680
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING INBD MAIN FLAP INBD HINGE ARM FLANGE AREA FOUND CRACKED.  LT WING INBD MAIN FLAP HINGE FTG AT IFS179.75 REPAIRED IAW SRM 57-53-02- 2R1, FIG201, ORG MATL IS 7075T73 FORGING, CRK LENGTH AT INBD FLANGE IS 1.5" & OTBD FLANGE IS 1.25", DAMAGED CUTOUT IS 1.5" X 0.75" BOTH SIDE THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATL AND10134-2007- 7075T6511 AS REPAIR ANGLES. REPAIR SIZE IS 2" X 4".
